MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Catalog Number 01.26.45.0048
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2018.Lot 166724: (b)(4) items manufactured and released on 28 february 2017.Expiration date: 2022-02-14 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: liner: cc e cc light flat pe hc liner ø 28 / c reference (b)(4) (k103352) lot 168647: (b)(4) items manufactured and released on 14 march 2017.Expiration date: 2022-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on (b)(6) 2018 partial hip revision surgery (cup, head and liner) occurred 10 months after primary cementless total hip arthroplasty.The patient was complaining about instability.Radiographic images provided show suboptimal acetabular shell anteversion.The reason of this position may be due to patient anatomy or other factors that cannot be assessed on the basis of available information.
 
Event or Problem Description
The patient came in due to feeling unstable 10 months after primary surgery.The surgeon determined the cup was too anteverted.The surgeon revised the cup, liner and screw.The surgeon reamed to a 52mm.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7572696
Report Number3005180920-2018-00397
Device Sequence Number16597771
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Catalogue Number01.26.45.0048
Device Lot Number166724
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;